University of Pittsburgh

Charles Jalloh Publishes in the American Journal of International Law

Publish Date/Time: 
February 21, 2012

Assistant Professor Charles C. Jalloh has published a comment on the unprecedented International Criminal Court judgment denying the government of Kenya’s challenge to the admissibility of cases involving six Kenyan leaders in the American Journal of International Law (AJIL), January 2012, Volume 106, Number 1 at pp. 118-125. The distinguished AJIL, which has been published since 1907, is ranked the number one peer-reviewed international law journal in the U.S. and around the world.


Link to the article here.

| More

Revised 09/28/2011 | Copyright 2011 | Site by UMC